# SDR COMA0560685

- Difficulty date: December 12, 2005
- Submitted: December 12, 2005
- Operation: Air carrier
- Aircraft: N949CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7080
- Aircraft time: 26,221 hours, 23,380 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5130- DURING LANDING AT MSG RECEIVED A FLAP FAIL MESSAGE AT 45 DEGREES.  COMPLIED WITH AD 98-20-01 FLAP CAUTION MESSAGE "FIRST EVENT" MAINTENANCE ACTION, PARAGRAPH (B) 1, 2, 3 (A ,B, C AND E).  FLAP SYSTEM WAS RESET WITH NO FURTHER FLAP CAUTION MESSAGES.
